arrow
Volume 32, Number 4
Previous Issue Next Issue

Weihua Deng & Minghua Chen

10.4208/jcm.1401-m3893

J. Comp. Math., 32 (2014), pp. 371-391.

Preview Full PDF 2149 26557 Abstract

Benyu Guo, Tao Sun & Chao Zhang

10.4208/jcm.1403-m4373

J. Comp. Math., 32 (2014), pp. 392-411.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2880 26450 Abstract

Séraphin M. Mefire

10.4208/jcm.1401-m4214

J. Comp. Math., 32 (2014), pp. 412-441.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2911 26645 Abstract

Qingbing Liu, Guoliang Chen & Caiqin Song

10.4208/jcm.1403-m4390

J. Comp. Math., 32 (2014), pp. 442-455.

Preview Full PDF 2147 25993 Abstract

Wenbin Chen, Xuejun Xu & Shangyou Zhang

10.4208/jcm.1403-m4391

J. Comp. Math., 32 (2014), pp. 456-475.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 3052 27632 Abstract

Jinghui Liu & Changfeng Ma

10.4208/jcm.1401-m3975

J. Comp. Math., 32 (2014), pp. 476-490.

Preview Full PDF 2121 25181 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard